Jump to content
The-Sith

Boner Pills Cause Deafness?

Rate this topic

Recommended Posts

Does anyone have experience with this? That boner pills cause hearing loss?

 

And is it just Viagra, or also other types like Cialis (which I prefer) which cause hearing loss?

 

Here is an article about Hugh Hefner who claims to have gone deaf from popping Viagara. I read his special ring that holds a blue pill inside is being auctioned this week.

 

https://www.independent.co.uk/arts-entertainment/tv/news/hugh-hefner-dead-death-viagra-sex-life-playboy-mansion-bunnies-a7971321.html

 

 

 

 

Share this post


Link to post
Share on other sites

Seriously I've noticed hearing loss and persistent itchiness after taking Viagra many times in Asia.....

(that's itchiness in the ears not the arse lol)

Share this post


Link to post
Share on other sites

On a serious note from me also, i noticed my vision went worse than it is normally also i sometimes got a buzzing sound in my ears, but after a few hours things seemed to go back to normal.

Share this post


Link to post
Share on other sites

Found this https://www.nhs.uk/news/medication/viagra-linked-to-hearing-loss/  seems hopefully nothing to worry about.... now pass me my ear trumpet.


I've got pretty bad tinnitus but I was a nightclub DJ when I was younger, went to a lot of concerts, so guess it's that. My hearing isn't great and I"m not quite 40 yet meh.. could be worse I guess.  
 

Share this post


Link to post
Share on other sites
36 minutes ago, Kendo UK said:

Could be onto something there, whaddya reckon @Aitch ??? B)

:Rolling: I use quicker pecker picker uppers sparingly, and my hearing was fucked up long before I started using them at all, so no. It is hereditary unfortunately.

Share this post


Link to post
Share on other sites

I swear to you I had my right ear drum make a loud pop and then it kind of sizzled like it deflated during hardcore viagra and cialis useage. I went deaf for several days and now deaf in one ear and very hard of hearing in another. It’s quire rare but I did suffer a huge hearing loss due to viagra and cialis useage. I now have a robo-dick. Pump inside my dick. Dick now on command. Hearing with hearing aids suck to the max but I can now fuck and cum for hours on end.

Share this post


Link to post
Share on other sites

Wouldn't surprise me. It can give you a bloody nose and bloody eyes, so changes are it can also make your ears bleed.

Course it could also be that guys get deaf by the screams of ecstasy from the LBs.

Edited by hellah

Share this post


Link to post
Share on other sites
On 12/4/2018 at 10:07 PM, colywob said:

I wish you would all speak up a bit, I can't hear a bloody word your saying.

And while I'm on, I'm struggling to read the posts, eyesight a bit dodgy, what the hells going on ?

Now, THAT, Good Sir;

Is the first sign of Dementia.

Thinking you are hearing what You, Good Sir are actually reading.

Thus, struggling.

Against what?

:)

 

Edited by Thaiman12
Sooooooo .....Young :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...